# SDR DL73K992655

- Difficulty date: December 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329DL
- Make and model: Boeing 737232
- Aircraft serial: 23101
- Engine: Pwa JT8D15
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: JT8D15AHK
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 37,273 hours
- Stage of operation: TO
- Nature of condition: X, J
- Precautionary procedure: E, C

## Discrepancy

AT APPROX 400 FT AGL, LOUD BANG, NR 1 ENGINE FAILED 700 DEGREES EGT, WINDMILLING N1 AND N2 WAS BLOF T/O DUE TO GROSS WT.  FOUND 3RD STAGE OF LPT DAMAGED.  REPLACED ENGINE.
